Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jul 1, 2012, 7:02 AM EDT for Jennings County, Indiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2012, 7:02 AM EDT (11:02 UTC)
- Expired
- Jul 1, 2012, 7:30 AM EDT
- In force
- 28 min
- Issued by
- NWS Indianapolis, IN
County Jennings County, IN
The radar
The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1590 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1635 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
553
WWUS83 KIND 011102
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 AM EDT SUN JUL 1 2012
INZ065-072-011130-
DECATUR-JENNINGS-
702 AM EDT SUN JUL 1 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DECATUR AND NORTHEASTERN
JENNINGS COUNTIES UNTIL 730 AM EDT...
AT 659 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF NORTH VERNON...OR 19 MILES
EAST OF COLUMBUS...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUTLERVILLE...
MILLHOUSEN...
NEBRASKA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3921 8539 3919 8543 3895 8544 3904 8569
3925 8568 3923 8539
TIME...MOT...LOC 1102Z 283DEG 27KT 3912 8554
$$
50What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 1, 6:27 AM EDT, 35 minutes earlier.
Area forecast discussion, Jul 1, 6:27 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 627 AM EDT SUN JUL 1 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 355 AM EDT SUN JUL 1 2012 A STRONG UPPER RIDGE OF UNSEASONABLY WARM AIR WILL CONTINUE FROM THE SOUTHEAST U.S. TO THE SOUTH CENTRAL PLAINS. A STATIONARY FRONT ACROSS OUR REGION WILL CONTINUE THROUGH MONDAY ACROSS OUR REGION TO THE NORTH CENTRAL PLAINS AND THEN IT WILL MOVE NORTH OF OUR AREA BY MIDWEEK. A COUPLE OF WEAK UPPER LEVEL DISTURBANCES WILL MOVE OVER THE TOP OF THE UPPER RIDGE AND PRODUCE CHANCES OF THUNDERSTORMS THROUGH TUESDAY OR WEDNESDAY. IN THE EXTENDED THE UPPER RIDGE WILL BUILD NORTH ACROSS THE CENTRAL U.S. CAUSING DRY WEATHER TO BE THE RULE DURING THE LATER HALF OF THIS WEEK. && .NEAR TERM /TODAY/... ISSUED AT 355 AM EDT SUN JUL 1 2012 RADAR LOOPS AND SURFACE ANALYSIS INDICATED SCATTERED THUNDERSTORMS EXTENDED FROM NORTHERN MISSOURI...CENTRAL ILLINOIS TO SOUTH CENTRAL INDIANA. OVER THE NORTHWEST PORTIONS OF OUR REGION AREAS OF FOG. RAPID REFRESH INDICATES SCATTERED CONVECTION WILL BE MAINLY ACROSS OUR CENTRAL SECTIONS THIS MORNING AND THEN PROBABLY EXPANDING TO MOST AREAS THIS AFTERNOON WITH DAYTIME HEATING. WITH LITTLE CHANGE TO AIRMASS...EXPECT TEMPERATURES TO BE SIMILAR TO YESTERDAY...BUT POSSIBLY A DEGREE OR TWO COOLER CENTRAL AS THERE WILL BE A LITTLE MORE CONVECTION TODAY. AS A RESULT WILL DOWNGRADE VERMILLION...PARKE...PUTNAM...MONROE...BROWN...AND DECATUR COUNTIES TO A HEAT ADVISORY. OTHERWISE...WILL KEEP HEAT HEADLINES PRETTY MUCH AS IS FOR TODAY. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... ISSUED AT 355 AM EDT SUN JUL 1 2012 LARGE SCALE FEATURES GENERALLY REMAIN THE SAME THIS PERIOD. WITH A STRONG UPPER RIDGE EXTENDING FROM NORTHERN GEORGIA TO THE CENTRAL PLAINS...WHILE A WEAK FRONTAL SYSTEM REMAINS STALLED EAST TO WEST ACROSS OUR REGION TONIGHT AND EARLY MONDAY. MODELS MOVE THE FRONT NORTH LATE MONDAY AND TUESDAY...BUT THEY INDICATE A LITTLE TROUGHINESS WILL REMAIN INTO TUESDAY...SO WILL CONTINUE SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT AND TUESDAY AND POSSIBLE CHANCE CATEGORY ACROSS OUR EAST TUESDAY. AS FAR AS TEMPERATURE...MODELS STILL INDICATE UNSEASONABLY WARM TEMPERATURES NEXT FEW DAYS AND ESPECIALLY ACROSS OUR SOUTHWEST. BUT MODELS INDICATE TEMPERATURES MAY BE A DEGREE OR TWO COOLER SOME AREAS MONDAY AND TUESDAY. THERE APPEARS TO BE A PRETTY GOOD CHANCE SOUTHWEST AREAS WILL APPROACH HEAT INDEX VALUES CLOSE TO 110 DEGREES AGAIN MONDAY AND WILL INCLUDE THAT AREA INTO AN EXCESSIVE HEAT WATCH. MOST LIKELY SOME TYPE OF HEADLINES WILL BE REQUIRED FARTHER NORTH AS WELL. BUT FOR NOW WILL ONLY MENTION FAR SOUTHWEST AREAS IN WATCH AS CONFIDENCE IS BEST THERE. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... ISSUED AT 355 AM EDT SUN JUL 1 2012 MODELS ARE IN DECENT AGREEMENT IN THE LONG TERM...ALTHOUGH GFS CONTINUES TO OVERDO QPF AND DEWPOINTS DUE TO ITS BOUNDARY LATER ISSUES. WILL GENERALLY STICK WITH ALLBLEND INITIALIZATION...BUT CHANGE SOME ITEMS BASED ON DOWNPLAYING THE GFS. UPPER HIGH WILL GRADUALLY BUILD INTO THE AREA THROUGH THE PERIOD. CENTRAL INDIANA WILL REMAIN ON THE PERIPHERY OF THE HIGH ON WEDNESDAY...SO CANNOT RULE OUT SOME ISOLATED CONVECTION. THUS LEFT SLIGHT CHANCE POPS IN FOR THEN. AFTERWARD THOUGH THE HIGH SHOULD BE STRONG ENOUGH TO KEEP RAIN OUT OF THE AREA. WILL THUS CONTINUE THE DRY FORECAST FROM WEDNESDAY NIGHT ON AND REMOVE ANY POPS ALLBLEND GAVE. HIGH TEMPERATURES WILL REMAIN IN THE 90S THROUGH THE PERIOD...CONTINUED WELL ABOVE AVERAGE. ONLY OTHER NOTEWORTHY CHANGES TO ALLBLEND CENTER ON THE DEWPOINTS...WHICH WERE LOWERED A BIT TO REMOVE EFFECTS OF THE GFS. && .AVIATION /DISCUSSION FOR THE 011200Z TAFS/... ISSUED AT 627 AM EDT SUN JUL 1 2012 MOSTLY VFR EXPECTED THROUGH THE PERIOD...OUTSIDE OF CONVECTION. SHOULD BE SOME LINGERING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS AT THE BEGINNING OF THE TAF PERIOD...BUT THESE SHOULD BE DECREASING QUICKLY. WILL INCLUDE VCSH/VCTS WHERE NECESSARY FOR A COUPLE OF HOURS THIS MORNING. KLAF IS MOST LIKELY EXPERIENCING FOG THIS MORNING...BUT IT SHOULD BURN OFF QUICKLY. MVFR TO BRIEF IFR CONDITIONS ARE POSSIBLE THERE EARLY. OTHERWISE VFR CONDITIONS EXPECTED AT THE SITES WITH SCATTERED CONVECTION RETURNING DURING THE AFTERNOON. WILL KEEP VCTS MENTION ALL SITES DURING THE AFTERNOON. COVERAGE SHOULD DIMINISH DURING THE EVENING...BUT MORE MAY FIRE OVERNIGHT AS HAS HAPPENED RECENTLY. && .IND WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031- 035>049-054>057-065. EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ051>053-060>064-067>072. EXCESSIVE HEAT WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR INZ060-061-067>070. SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....50 AVIATION...50
Hazardous weather outlook, Jul 1, 5:46 AM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 546 AM EDT SUN JUL 1 2012 INZ021-028>031-035>049-054>057-065-021000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH- DECATUR- 546 AM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM EDT THIS EVENING. THERE IS CHANCE OF THUNDERSTORMS AND THERE IS ALSO A SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT. HAZARDS: HEAT INDEX VALUES OF UP TO 105 DEGREES. THUNDERSTORMS WHICH MAY PRODUCE DAMAGING WINDS AND LARGE HAIL AND LIGHTNING. TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON. BEST TIMING FOR SEVERE THUNDERSTORMS WILL BE EARLY THIS MORNING AND AGAIN LATE THIS AFTERNOON AND EARLY TONIGHT. DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE CENTRAL PORTIONS OF INDIANA AND ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY WITH HIGH TEMPERATURES WELL INTO THE 90S. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. A FEW STORMS ON MONDAY COULD APPROACH SEVERE LIMITS. DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA MONDAY AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN THE UPPER ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD ACROSS MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE CHANCES OF THUNDERSTORMS AFTER MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY TODAY OR TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051>053-060>064-067>072-021000- VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX- DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 546 AM EDT SUN JUL 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. A EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH 8 PM EDT THIS EVENING WITH HIGHS NEAR OR SLIGHTLY ABOVE 100 AND HEAT INDEX VALUES UP TO 110 DEGREES. A FEW THUNDERSTORMS ARE POSSIBLE LATER TODAY AND TONIGHT. A FEW OF THESE COULD BE STRONG. HOWEVER AN OUTBREAK OF SEVERE THUNDERSTORMS IS NOT ANTICIPATED AT THIS TIME. HAZARDS: HEAT INDEX VALUES OF UP TO 110 DEGREES. THUNDERSTORMS WHICH MAY PRODUCE STRONG WINDS...SMALL HAIL AND DANGEROUS LIGHTNING. TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON. THUNDERSTORMS COULD OCCUR ANY TIME...BUT IN FAR SOUTHERN AREAS IT WOULD BE MOSTLY LIKELY THIS AFTERNOON. DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE CENTRAL PORTIONS OF INDIANA AND ILLINOIS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: AN EXCESSIVE HEAT WATCH IS IN EFFECT SOME AREAS ON MONDAY. IN ADDITION VERY HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY WITH HIGH TEMPERATURES IN THE UPPER 90S TO LOWER 100S. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS AND DANGEROUS LIGHTNING. BUT NO OUTBREAKS OF SEVERE WEATHER ARE EXPECTED AT THIS TIME. DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA MONDAY AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN THE UPPER ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD ACROSS MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE CHANCES OF THUNDERSTORMS AFTER MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Special weather statement, Jul 1, 3:01 AM EDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 AM EDT SUN JUL 1 2012
INZ052-053-010730-
CLAY-OWEN-
301 AM EDT SUN JUL 1 2012
...STRONG THUNDERSTORM ADVISORY FOR EASTERN CLAY AND NORTHERN OWEN
COUNTIES UNTIL 330 AM EDT...
AT 259 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF SPENCER...OR 25 MILES EAST
OF TERRE HAUTE...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SPENCER...
MCCORMICKS CREEK STATE PARK...
DEVORE...
GOSPORT...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3942 8703 3946 8663 3936 8664 3935 8666
3933 8666 3933 8668 3925 8668 3926 8705
TIME...MOT...LOC 0701Z 268DEG 23KT 3935 8693
50Special weather statement, Jul 1, 3:25 AM EDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
325 AM EDT SUN JUL 1 2012
INZ053-062-010800-
MONROE-OWEN-
325 AM EDT SUN JUL 1 2012
...STRONG THUNDERSTORM ADVISORY FOR NORTHERN MONROE AND SOUTHEASTERN
OWEN COUNTIES UNTIL 400 AM EDT...
AT 321 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SPENCER...OR 11 MILES WEST
OF BLOOMINGTON...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BLOOMINGTON...
STINESVILLE...
ELLETTSVILLE...
WHITEHALL...
INDIANA UNIVERSITY...
UNIONVILLE...
LAKE LEMON...
WOODVILLE HILLS...
&&
LAT...LON 3913 8668 3917 8669 3917 8679 3934 8678
3933 8638 3912 8637
TIME...MOT...LOC 0725Z 270DEG 23KT 3922 8667
50Special weather statement, Jul 1, 4:29 AM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 429 AM EDT SUN JUL 1 2012 INZ053-062>064-071-072-010930- OWEN-MONROE-BROWN-BARTHOLOMEW-JACKSON-JENNINGS- INCLUDING THE CITIES OF...BLOOMINGTON...COLUMBUS...SEYMOUR 429 AM EDT SUN JUL 1 2012 ...SCATTERED STRONG THUNDERSTORMS EARLY THIS MORNING... A LINE OF SCATTERED THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF CENTRAL INDIANA THROUGH 530 AM EDT. THE STORMS WILL GENERALLY MOVE NEAR A LINE FROM SPENCER TO BLOOMINGTON TO NASHVILLE TO NORTH VERNON. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS AROUND 40 MPH AND SMALL HAIL. BRIEF HEAVY RAIN IS ALSO POSSIBLE. 50
Special weather statement, Jul 1, 5:00 AM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
500 AM EDT SUN JUL 1 2012
INZ054-055-010930-
JOHNSON-MORGAN-
500 AM EDT SUN JUL 1 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN JOHNSON AND SOUTHERN
MORGAN COUNTIES UNTIL 530 AM EDT...
AT 459 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
MARTINSVILLE TO 8 MILES EAST OF MARTINSVILLE...AND MOVING EAST AT 30
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MARTINSVILLE...
FRANKLIN...
MAHALASVILLE...
MORGANTOWN...
TRAFALGAR...
PRINCES LAKES...
EDINBURGH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3951 8595 3935 8595 3934 8662 3937 8663
3947 8663 3947 8668 3950 8669 3951 8668
TIME...MOT...LOC 0900Z 278DEG 28KT 3946 8654 3946 8627
50Special weather statement, Jul 1, 5:32 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 532 AM EDT SUN JUL 1 2012 INZ055-056-063>065-071-072-011030- JOHNSON-SHELBY-BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS- INCLUDING THE CITIES OF...SHELBYVILLE...COLUMBUS...SEYMOUR 532 AM EDT SUN JUL 1 2012 ...SCATTERED STRONG STORMS EARLY THIS MORNING... SCATTERED THUNDERSTORMS WILL PERSIST ACROSS PORTIONS OF CENTRAL INDIANA THROUGH 630 AM EDT. THE STORMS WILL GENERALLY BE SOUTH AND EAST OF A LINE FROM NASHVILLE TO TRAFALGAR TO SHELBYVILLE. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS AROUND 40 MPH AND SMALL HAIL. BRIEF HEAVY RAIN IS ALSO POSSIBLE. 50
Special weather statement, Jul 1, 7:02 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 AM EDT SUN JUL 1 2012
INZ065-072-011130-
DECATUR-JENNINGS-
702 AM EDT SUN JUL 1 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DECATUR AND NORTHEASTERN
JENNINGS COUNTIES UNTIL 730 AM EDT...
AT 659 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF NORTH VERNON...OR 19 MILES
EAST OF COLUMBUS...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUTLERVILLE...
MILLHOUSEN...
NEBRASKA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3921 8539 3919 8543 3895 8544 3904 8569
3925 8568 3923 8539
TIME...MOT...LOC 1102Z 283DEG 27KT 3912 8554
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 3:01 AM EDT | Special Weather Statement | IND | Owen | 29 min |
| Jul 1, 3:25 AM EDT | Special Weather Statement | IND | Monroe | 35 min |
| Jul 1, 4:27 AM EDT | Excessive Heat Watch | IND | Daviess, Greene, Knox, Lawrence, Martin, Sullivan | 11 hr |
| Jul 1, 5:00 AM EDT | Special Weather Statement | IND | Johnson, Morgan | 30 min |
| Jul 1, 1:20 PM EDT | Special Weather Statement | IND | Carroll | 40 min |
| Jul 1, 1:33 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Tippecanoe | 57 min |
| Jul 1, 2:56 PM EDT | Severe Thunderstorm Warning | IND | Tipton | 22 min |
| Jul 1, 3:17 PM EDT | Heat Advisory | IND | Bartholomew, Brown, Clay, Daviess, Decatur, Greene and 9 more | 29 hr |
| Jul 1, 4:37 PM EDT | Severe Thunderstorm Warning | IND | Randolph | 38 min |
| Jul 1, 5:22 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Jennings | 38 min |
| Jul 1, 5:56 PM EDT | Severe Thunderstorm Warning | IND | Knox | 49 min |
| Jul 1, 6:04 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 41 min |
| Jul 1, 6:43 PM EDT | Severe Thunderstorm Warning | IND | Knox | 47 min |
| Jul 1, 7:13 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 47 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.